# SDR AALA960516

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65225475
- Condition: Corroded
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA FOR HEAVY C-CHECK.  C/W AA ROUTINE CARD NR 4189, THE BORE OF THE TENSION TIE BOLT FITTING ON THE OUTBOARD FORWARD RIGHT SIDE OF THE BS 1183 TORQUE BOX STRINGER 3A WAS FOUND CORRODED.  THE CORROSION WAS REMOVED BY REAMING THE BORE FROM THE ORIGINAL DIAMETER OF 0.750 INCH TO 0.781 INCH.  REPAIR APPROVAL PER DER FORM 8110-3 DATED 03-18, 1996, REF AD 90-06-09, DL ERA 303314-14AD.  ACFT TT, 40,899 HRS.  ACFT TC, 21,258.  (X)
